# SDR 2008UALA01980

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 55,907 hours, 20,439 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE OVERHEAD 15ABC NEEDS WORK.  REPLACED O2 BOTTLE.
